Alert archive / Kansas / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 201, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Jun 11, 2008, 6:59 PM CDT for Ellis County, Pawnee County, Rush County, Kansas. It was in force for 46 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 11, 2008, 6:59 PM CDT (23:59 UTC)
- Expired
- Jun 11, 2008, 7:45 PM CDT
- In force
- 46 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
Counties Ellis County, KS, Pawnee County, KS, Rush County, KS
The radar
The Dodge City radar (KDDC), 118 km from the middle of the area, began a volume at 00:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 11, 7:10 PM CDT | HAIL 1.5 | Rush Center, KS | |
| Jun 11, 7:20 PM CDT | HAIL 2.5 | Bison, KS | |
| Jun 11, 7:26 PM CDT | HAIL 1.75 | 4 Ne Bison, KS | |
| Jun 11, 7:32 PM CDT | HAIL 1.75 | Otis, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 11, 3:37 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 12.0 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1080 J/kg
- Mixed-layer CIN
- -484 J/kg
- Mixed-layer LCL
- 1454 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 401 m²/s²
- 0-3 km storm-relative helicity
- 639 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KDDC 112359 SVRDDC KSC051-145-165-120045- /O.NEW.KDDC.SV.W.0201.080611T2359Z-080612T0045Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DODGE CITY KS 659 PM CDT WED JUN 11 2008 THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN ELLIS COUNTY IN CENTRAL KANSAS. RUSH COUNTY IN CENTRAL KANSAS. EXTREME NORTHWESTERN PAWNEE COUNTY IN SOUTH CENTRAL KANSAS. * UNTIL 745 PM CDT * AT 657 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 3 MILES EAST OF NEKOMA...MOVING NORTHEAST AT 34 MPH. * LOCATIONS IMPACTED INCLUDE... NEKOMA... RUSH CENTER... LA CROSSE... BISON... SCHOENCHEN... LORETTA... OTIS... VICTORIA... RURAL RESIDENCES OF NORTHWESTERN PAWNEE...RUSH AND SOUTHEASTERN ELLIS COUNTIES. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS NATURES NUMBER ONE KILLER. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. THIS WARNING REPLACES THE PREVIOUS WARNING ISSUED FOR RUSH...ELLIS...AND PAWNEE COUNTIES. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT WEDNESDAY EVENING FOR SOUTHWESTERN KANSAS. LAT...LON 3898 9904 3837 9903 3831 9956 3864 9957 TIME...MOT...LOC 2359Z 240DEG 30KT 3846 9937 $$
2 follow-up statements
000 WWUS53 KDDC 120023 SVSDDC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 723 PM CDT WED JUN 11 2008 KSC145-120033- /O.CAN.KDDC.SV.W.0201.000000T0000Z-080612T0045Z/ PAWNEE KS- 723 PM CDT WED JUN 11 2008 ...THE SEVERE THUNDERSTORM WARNING FOR EXTREME NORTHWESTERN PAWNEE COUNTY IS CANCELLED... A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT WEDNESDAY EVENING FOR SOUTHWESTERN KANSAS. LAT...LON 3867 9945 3898 9904 3837 9903 3837 9940 TIME...MOT...LOC 0023Z 241DEG 29KT 3855 9916 $$ KSC051-165-120045- /O.CON.KDDC.SV.W.0201.000000T0000Z-080612T0045Z/ ELLIS KS-RUSH KS- 723 PM CDT WED JUN 11 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR RUSH AND SOUTHEASTERN ELLIS COUNTIES... AT 720 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING HAIL THE SIZE OF GOLF BALLS OR LARGER...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BISON...MOVING NORTHEAST AT 33 MPH. * LOCATIONS IMPACTED INCLUDE... BISON... OTIS... VICTORIA... RURAL RESIDENCES OF RUSH AND SOUTHEASTERN ELLIS COUNTIES. A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN AND OCCASIONALLY DO DEVELOP WITH LITTLE ADVANCE WARNING. IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. IN ADDITION...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS NATURES NUMBER ONE KILLER. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. DESTRUCTIVE HAIL UP TO TWO AND A HALF INCHES IN DIAMETER HAS BEEN REPORTED IN BISON WITH THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT WEDNESDAY EVENING FOR SOUTHWESTERN KANSAS. LAT...LON 3867 9945 3898 9904 3837 9903 3837 9940 TIME...MOT...LOC 0023Z 241DEG 29KT 3855 9916 $$ RITTERLING
000 WWUS53 KDDC 120041 SVSDDC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 740 PM CDT WED JUN 11 2008 KSC051-165-120050- /O.EXP.KDDC.SV.W.0201.000000T0000Z-080612T0045Z/ ELLIS KS-RUSH KS- 740 PM CDT WED JUN 11 2008 ...THE SEVERE THUNDERSTORM WARNING FOR RUSH AND SOUTHEASTERN ELLIS COUNTIES EXPIRES AT 745 PM CDT... THE STORM HAS EXITED THE WARNED AREA. WEAKER STORMS WILL CONTINUE ACROSS PORTIONS OF RUSH AND EASTERN ELLIS COUNTIES...BUT NO LONGER POSE A THREAT TO LIFE OR PROPERTY. HOWEVER GUSTY WINDS...HEAVY RAIN...AND SMALL HAIL WILL STILL BE POSSIBLE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT WEDNESDAY EVENING FOR SOUTHWESTERN KANSAS. LAT...LON 3867 9945 3898 9904 3837 9903 3837 9940 TIME...MOT...LOC 0040Z 241DEG 29KT 3862 9901 $$ RITTERLING
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 2:52 PM CDT, 4 hours 7 minutes earlier.
Area forecast discussion, Jun 11, 2:52 PM CDT, 4 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 252 PM CDT WED JUN 11 2008 .DISCUSSION... DAYS 1-2... THE MAIN FORECAST CHALLENGES ARE SEVERE WEATHER CHANCES THIS EVENING, AND THEN LINGERING THUNDERSTORM CHANCES IN THE SOUTHEAST ON THURSDAY AND FRIDAY. A STRONG UPPER LEVEL TROUGH AND ASSOCIATED COLD POOL WILL MOVE EAST INTO THE HIGH PLAINS WITH A COLD FRONT INITIALLY TRYING TO STALL OUT NEAR A DODGE CITY TO LACROSSE LINE THEN SURGING EAST LATER THIS EVENING. A DRYLINE IS ALSO FORECAST TO MOVE TO LIBERAL WITH A TRIPLE POINT NEAR MEADE. THE WRF HOWEVER HAS THIS TRIPLE POINT MORE SOUTH AND WEST INTO THE OKLAHOMA PANHANDLE. A VERY STRONG 700MB CAP WILL BE IN PLACE FROM DODGE CITY AND SOUTH, BUT AS TEMPERATURES APPROACH 100 NEAR DODGE THE CAP SHOULD BEGIN TO BREAK FIRST IN THE NORTHEAST AROUND 4 TO 6 PM THEN TOWARD DODGE CITY AROUND 7 TO 9 PM. STRONG INSTABILITY WITH OVER 3000 J/KG AND STRONG SURFACE TO UPPER LEVEL SHEAR WILL BE IN PLACE FOR TORNADOS. THE MAIN FORECAST PROBLEM FOR THIS EVENING IS EXACTLY WHERE THE WARM SECTOR AND TRIPLE POINT WILL BE. INITIAL THOUGHTS ARE FOR THE WARM SECTOR FROM MEADE TO NEAR DODGE CITY TO NEAR LARNED. SO STORMS COULD FORM FIRST ALONG THE FRONT IN THE LARNED AREA THEN BUILD SOUTH TOWARD DODGE AND MEADE LATER OR AFTER 7 PM. ANY STORMS THAT GENERATE ALONG THE COLD FRONT OR DRYLINE THEN MOVE EAST TO NORTHEAST SHOULD QUICKLY GO SEVERE WITH LARGE HAIL AND ISOLATED TORNADOS. THE FRONT THEN SHOULD BE THROUGH BY MIDNIGHT IN THE MEDICINE LODGE AREA. TONIGHTS LOWS SHOULD FALL INTO THE MID TO UPPER 50S EXCEPT WARMER NEAR MEDICINE LODGE WITH THE FRONT COMING THROUGH LATER. CURRENT RED FLAG WARNING IN OUR SW FA MAY NOT MAKE IT WITH HIGHER DEWPOINTS NORTH OF FRONT. WILL GO AHEAD AND KEEP CURRENT WIND ADVISORY UNTIL 9 PM. FOR THURSDAY THE COLD FRONT IS EXPECTED TO STALL OUT OVER OKLAHOMA WITH HIGHER DEWPOINTS RETURNING JUST NORTH OF THE FRONT INTO OUR SOUTHEAST CWA. COULD HAVE A FEW THUNDERSTORMS NEAR MEDICINE LODGE IN THE AFTERNOON AND EVENING. OTHERWISE IT SHOULD BE A NICE AND MUCH COOLER AND LESS WINDY DAY AS NORTH WINDS AROUND 10 MPH BECOME LIGHT SOUTHEASTERLY LATE. HIGHS IN THE LOW TO MID 80S LOOK REASONABLE. ON THURSDAY NIGHT THE WRF IS FORECASTING LOTS OF STORMS WITH UPWARDS OF AN INCH OR GREATER MAINLY IN THE EAST CWA WHILE THE GFS HAS ONLY A TRACE TO A TENTH. THERE IS A SECONDARY SHOT OF MID LEVEL COOLER AIR WITH A VORT ON THE BACKSIDE OF THE UPPER LOW BY FRIDAY MORNING SO WILL CONTINUE WITH SOME POPS MAINLY IN THE SOUTHEAST CWA. OVERNIGHT LOWS SHOULD BE IN THE MID TO UPPER 50S. FOR FRIDAY AS THE UPPER LOW AND TROUGH CONTINUE TO MOVE EAST ACROSS THE PLAINS AND UPPER MIDWEST A SECONDARY COLD FRONT WILL PUSH INTO SOUTHERN OKLAHOMA. THERE STILL COULD BE AN ISOLATED THUNDERSTORM NEAR MEDICINE LODGE BUT BEST CHANCES WILL BE SOUTHEAST OF OUR FA. FRIDAY HIGH TEMPERATURES LOOK VERY NICE AND ONLY IN THE LOW TO MID 80S. DAYS 3-7... WESTERLY DOWNSLOPE FLOW STILL ADVERTISED TO DEVELOP OVER WEEKEND AS ANOTHER S/W TROF EMBEDDED IN THIS FLOW MOVES OUT INTO THE PLAINS ON SUNDAY. AS THIS UPPER WAVE CROSSES INTO CNTL PLAINS SUNDAY NIGHT ANOTHER COLD FRONT IS PROGGED TO SLIDE SOUTHEAST ACROSS KS. ALTHOUGH THE BETTER UPPER LEVEL DYNAMICS APPEAR TO REMAIN NORTH OF OUR AREA SUNDAY NIGHT STILL UNABLE TO RULE OUT SOME OVERNIGHT STORMS ACCOMPANYING THE FRONT...ESPECIALLY THE EAST. CURRENT GRIDS SEEM TO HAVE A GOOD HANDLE WITH THIS SO INITIAL PLANS ARE TO LEAVE THE WEEKEND AS. BY EARLY NEXT WEEK A COOL DOME OF HIGH PRESSURE CROSSES THE CENTRAL PLAINS. BASED ON 85H TEMPS FROM THE GFS AND ECWMF IT APPEARS MONDAY WILL ON THE COOL SIDE FOR THIS TIME OF YEAR BUT ALL MODELS STILL ADVERTISE A WARMING TREND DEVELOPING BY MID WEEK. .AVIATION... WILL BASED THUNDERSTORM POTENTIAL THIS EVENING ON THE NAM AND RUC FORECAST OF OUR SFC BOUNDARY. AS A RESULT LOOKS LIKE DDC AND HYS WILL HAVE THE BETTER CHANCE FOR PCPN THAN GCK. AS THESE STORMS DEVELOP ALONG THIS BOUNDARY THIS EVENING THE FRONT WILL START TO MOVE SOUTH ONCE AGAIN AND BY MIDNIGHT THE FRONT WILL BE LOCATED WELL SOUTH AND EAST OF ALL THE TAF SITES. THIS WILL ALLOW THE GUSTY WINDS TO SUBSIDE AS HIGH PRESSURE STARTS TO BUILD INTO THE AREA FROM THE NW. && .PRELIMINARY POINT TEMPS/POPS... DDC 59 82 57 84 / 20 10 10 10 GCK 56 82 54 84 / 20 10 10 10 EHA 54 83 55 85 / 10 10 10 10 LBL 58 85 57 85 / 20 10 20 20 HYS 56 82 57 83 / 60 20 10 10 P28 66 85 65 84 / 30 50 50 20 && .DDC WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 9 PM CDT THIS EVENING FOR KSZ046-065-066- 078>081-084>090. RED FLAG WARNING UNTIL 9 PM CDT THIS EVENING FOR KSZ074>076- 084>086. && FN06/18
Hazardous weather outlook, Jun 11, 4:46 AM CDT, 14 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 446 AM CDT WED JUN 11 2008 KSZ030-031-043>046-063>066-076>081-086>090-121000- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-FINNEY-HODGEMAN-PAWNEE-STAFFORD- HASKELL-GRAY-FORD-EDWARDS-KIOWA-PRATT-SEWARD-MEADE-CLARK-COMANCHE- BARBER- 446 AM CDT WED JUN 11 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT AN AREA OF LOW PRESSURE WILL INTENSIFY ACROSS WESTERN KANSAS TODAY. AHEAD OF THIS LOW...A DRYLINE WILL BE PRESENT. THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND AHEAD OF THIS DRYLINE BY THE AFTERNOON. ANY THUNDERSTORM THAT DOES FORM WILL BE CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS AND TORNADOES. IN ADDITION...HEAVY RAINFALL IS POSSIBLE. THE BEST CHANCE FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING WILL BE ALONG AND EAST OF A TREGO CENTER TO MONTEZUMA TO MEADE LINE. A WIND ADVISORY HAS BEEN ISSUED FOR SOUTHWEST KANSAS THROUGH THIS EVENING. SOUTHERLY WINDS WILL INCREASE TO 20 TO 30 MPH WITH GUSTS TO AROUND 45 MPH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS WILL BE POSSIBLE ACROSS SOUTH CENTRAL KANSAS THURSDAY. A STATIONARY FRONT WILL LINGER ACROSS THIS AREA DURING THIS TIME. NEAR THE FRONT...THE POSSIBILITY OF STRONG TO SEVERE STORMS EXIST. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS...ALTHOUGH AN ISOLATED TORNADO CANNOT BE RULED OUT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NECESSARY AFTER 2 PM CDT TODAY ALONG AND EAST OF A TREGO CENTER TO MONTEZUMA TO MEADE LINE. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC KSZ061-062-074-075-084-085-121000- HAMILTON-KEARNY-STANTON-GRANT-MORTON-STEVENS- 446 AM CDT WED JUN 11 2008 /346 AM MDT WED JUN 11 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST KANSAS. .DAY ONE...TODAY AND TONIGHT A DRYLINE WILL MOVE ACROSS WESTERN KANSAS TODAY. BEHIND THIS DRYLINE...HOT AND DRY CONDITIONS WILL EXIST. RELATIVE HUMIDITY VALUES WILL FALL TO 15 PERCENT OR LESS BY EARLY AFTERNOON. THE COMBINATION OF DRY FUELS AND LOW RELATIVE HUMIDITIES WILL CREATE FAVORABLE CONDITIONS FOR WILDFIRES. OUTDOOR BURNING IS STRONGLY DISCOURAGED. A WIND ADVISORY HAS BEEN ISSUED FOR SOUTHWEST KANSAS THROUGH THIS EVENING. SOUTHERLY WINDS WILL INCREASE TO 20 TO 30 MPH WITH GUSTS TO AROUND 45 MPH. BY MID MORNING...WINDS ARE EXPECTED TO BECOME MORE NORTHERLY AS A SURFACE LOW PRESSURE INTENSIFIES AND MOVES EAST. WINDS WILL BRIEFLY DIMINISH BEFORE INCREASING AGAIN BY EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC
In the hours before
Local storm report, Jun 11, 5:07 PM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
507 PM CDT WED JUN 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0506 PM HAIL 4 SE NEKOMA 38.43N 99.39W
06/11/2008 E1.00 INCH RUSH KS PUBLIC
&&
JFINCHLocal storm report, Jun 11, 5:17 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
517 PM CDT WED JUN 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0514 PM HAIL 1 E NEKOMA 38.47N 99.42W
06/11/2008 E1.75 INCH RUSH KS LAW ENFORCEMENT
0514 PM HAIL LA CROSSE 38.53N 99.31W
06/11/2008 E1.75 INCH RUSH KS LAW ENFORCEMENT
&&
18Local storm report, Jun 11, 5:39 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
539 PM CDT WED JUN 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0537 PM HAIL 1 E RUSH CENTER 38.46N 99.29W
06/11/2008 E1.00 INCH RUSH KS TRAINED SPOTTER
&&
JFINCHLocal storm report, Jun 11, 5:58 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
558 PM CDT WED JUN 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0556 PM HAIL OTIS 38.53N 99.05W
06/11/2008 E0.75 INCH RUSH KS TRAINED SPOTTER
&&
18Local storm report, Jun 11, 6:05 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
605 PM CDT WED JUN 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM HAIL 2 W RUSH CENTER 38.46N 99.35W
06/11/2008 M2.50 INCH RUSH KS PUBLIC
&&
18Local storm report, Jun 11, 6:24 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
624 PM CDT WED JUN 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0623 PM HAIL 16 ESE NESS CITY 38.36N 99.63W
06/11/2008 E1.75 INCH NESS KS PUBLIC
&&
JFINCHThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 3:01 AM CDT | Red Flag Warning | DDC | Grant, Haskell, Morton, Seward, Stanton, Stevens | 18 hr |
| Jun 11, 3:18 AM CDT | Wind Advisory | DDC | Barber, Clark, Comanche, Edwards, Ellis, Finney and 21 more | 20 hr |
| Jun 11, 4:56 PM CDT | Severe Thunderstorm Warning | DDC | Ellis, Pawnee, Rush | 49 min |
| Jun 11, 5:42 PM CDT | Severe Thunderstorm Warning | DDC | Ellis, Rush | 33 min |
| Jun 11, 6:17 PM CDT | Severe Thunderstorm Warning | DDC | Ellis, Hodgeman, Ness, Pawnee, Rush | 43 min |
| Jun 11, 6:23 PM CDT | Areal Flood Warning | DDC | Rush | 5 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.